# SDR VNAA2015102700028

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 27,691 hours, 27,460 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 1716470A
- Part serial: 3271
- Condition: Intermittent
- Location: Slat Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLATS FAIL CAUTION MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R NR 1 SLAT-FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
